# SDR DALA2025120108756

- Difficulty date: November 28, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 74,111 hours, 32,252 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Fuel Sys
- Condition: Warning Message
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO BNA DUE TO FUEL ON BOARD CONCERN WITH LEFT FUEL QTY ON MEL.   GROSS WEIGHT CALCULATIONS ERRONEOUS UNTIL CURRENT FUEL ON BOARD AND ZERO FUEL WEIGHT ARE ENTERED.
